Alert archive / New Jersey / Small Craft Advisories in 2019
Small Craft Advisory 91, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 11, 2019, 3:54 AM EST. It took effect at Nov 11, 2019, 6:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2019, 3:54 AM EST (08:54 UTC)
- In effect from
- Nov 11, 2019, 6:00 PM EST
- Expired
- Nov 12, 2019, 8:42 AM EST
- In force
- 15 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
020 WHUS71 KPHI 110854 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 354 AM EST Mon Nov 11 2019 ANZ450>455-112200- /O.NEW.KPHI.SC.Y.0091.191111T2300Z-191112T2300Z/ /O.NEW.KPHI.GL.A.0018.191112T2300Z-191113T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 354 AM EST Mon Nov 11 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 6:00 PM this evening until 6:00 PM Tuesday. A Gale Watch has also been issued and it is in effect from Tuesday evening through late Tuesday night. * WINDS AND SEAS...Southwest winds 15 to 25 knots with gusts up to 30 knots tonight. West to northwest winds 15 to 25 knots with gusts up to 30 knots on Tuesday. Northwest winds 20 to 30 knots with gusts up to 35 knots on Tuesday night. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. A Gale Watch is issued when there is a risk of gale force winds of 34 to 47 knots. It is intended to provide additional lead time for mariners who may wish to alter their plans. && $$ ANZ430-431-112200- /O.NEW.KPHI.SC.Y.0091.191111T2300Z-191112T2300Z/ /O.NEW.KPHI.GL.A.0018.191112T2300Z-191113T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 354 AM EST Mon Nov 11 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 6:00 PM this evening until 6:00 PM Tuesday. A Gale Watch has also been issued and it is in effect from Tuesday evening through late Tuesday night. * WINDS AND SEAS...Southwest winds 10 to 20 knots with gusts up to 25 knots tonight. West to northwest winds 15 to 25 knots with gusts up to 30 knots on Tuesday. Northwest winds 20 to 30 knots with gusts up to 35 knots on Tuesday night. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. A Gale Watch is issued when there is a risk of gale force winds of 34 to 47 knots. It is intended to provide additional lead time for mariners who may wish to alter their plans. && $$ Iovino
3 follow-up statements
003 WHUS71 KPHI 112011 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 311 PM EST Mon Nov 11 2019 ANZ450>455-120915- /O.CON.KPHI.SC.Y.0091.191111T2300Z-191112T2300Z/ /O.UPG.KPHI.GL.A.0018.191112T2300Z-191113T1100Z/ /O.NEW.KPHI.GL.W.0022.191112T2300Z-191113T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 311 PM EST Mon Nov 11 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST TUESDAY... ...GALE WARNING IN EFFECT FROM 6 PM TUESDAY TO 6 AM EST WEDNESDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from 6 PM Tuesday to 6 AM EST Wednesday. The Gale Watch is no longer in effect. * WINDS AND SEAS...Southwest winds 15 to 25 knots with gusts up to 30 knots tonight. West to northwest winds 15 to 25 knots with gusts up to 30 knots on Tuesday. Northwest winds 20 to 30 knots with gusts up to 35 knots on Tuesday night. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-120915- /O.CON.KPHI.SC.Y.0091.191111T2300Z-191112T2300Z/ /O.UPG.KPHI.GL.A.0018.191112T2300Z-191113T1100Z/ /O.NEW.KPHI.GL.W.0022.191112T2300Z-191113T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 311 PM EST Mon Nov 11 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST TUESDAY... ...GALE WARNING IN EFFECT FROM 6 PM TUESDAY TO 6 AM EST WEDNESDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from 6 PM Tuesday to 6 AM EST Wednesday. The Gale Watch is no longer in effect. * WINDS AND SEAS...Southwest winds 10 to 20 knots with gusts up to 25 knots tonight. West to northwest winds 15 to 25 knots with gusts up to 30 knots on Tuesday. Northwest winds 20 to 30 knots with gusts up to 35 knots on Tuesday night. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Davis
856 WHUS71 KPHI 120816 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 316 AM EST Tue Nov 12 2019 ANZ450>455-122300- /O.CON.KPHI.SC.Y.0091.000000T0000Z-191112T2300Z/ /O.CON.KPHI.GL.W.0022.191112T2300Z-191113T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 316 AM EST Tue Nov 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST WEDNESDAY... * WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts up to 30 kt, becoming northwest late this morning and early this afternoon. Northwest winds 15 to 25 kt with gusts up to 40 kt tonight. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-122300- /O.CON.KPHI.SC.Y.0091.000000T0000Z-191112T2300Z/ /O.CON.KPHI.GL.W.0022.191112T2300Z-191113T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 316 AM EST Tue Nov 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST WEDNESDAY... * WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts up to 30 kt, becoming northwest late this morning and early this afternoon. Northwest winds 15 to 25 kt with gusts up to 35 kt tonight. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ MPS
108 WHUS71 KPHI 121342 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 842 AM EST Tue Nov 12 2019 ANZ450>455-130000- /O.CAN.KPHI.SC.Y.0091.000000T0000Z-191112T2300Z/ /O.EXT.KPHI.GL.W.0022.191112T1342Z-191113T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 842 AM EST Tue Nov 12 2019 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 40 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ430-431-130000- /O.CAN.KPHI.SC.Y.0091.000000T0000Z-191112T2300Z/ /O.EXT.KPHI.GL.W.0022.191112T1342Z-191113T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 842 AM EST Tue Nov 12 2019 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 35 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 9:34 PM EST, 6 hours 20 minutes earlier.
Area forecast discussion, Nov 10, 9:34 PM EST, 6 hours 20 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 934 PM EST Sun Nov 10 2019 .SYNOPSIS... High pressure will continue to drift eastward to our south through Monday. By Monday afternoon an area of low pressure will develop along a cold front across the Ohio Valley, moving into central Pennsylvania Tuesday. As the low strengthens, it will pull the amplified cold front through our region, ushering in blast of cold air for the middle portion of next week. High pressure will move into the region Thursday, before a weak cold front drifts across the Northeast Friday. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... Some mid-level clouds are moving through the region tonight in response to a weak trough crossing the region. This will help to moderate temps a bit and prevent them from truly bottoming out overnight. Made some adjustments to the temps and dew points to better reflect the current conditions and trends. High pressure over the Southeast U.S. slowly moves offshore late tonight. As it does, a weak warm front will lift north along the coast. There is some mid level moisture that should keep clouds across the northern half of the forecast area, but the southern half of the forecast area should clear out late tonight. With weak WAA underway, overnight lows should be a bit warmer than last night, generally ranging from the low to mid 30s to the mid and upper 30s, but radiational cooling may result in locally colder temperatures in the Pine Barrens of New Jersey. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... Cold front approaches from the west during the day Monday. High pressure offshore should keep moisture at bay, resulting in a dry day, but with increasing clouds as that front approaches. Southwest flow ahead of the front will usher a warmer airmass into the region, with highs warming into the 40s and low 50s north and west of the Fall Line, and in the low 60s across southern New Jersey, portions of southeast Pennsylvania, and Delmarva. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Little change for Tuesday's storm system with a strong surface low developing to our west and lifting northeast from Pennsylvania to Maine Monday night into Tuesday. A strong cold front will push through the mid-Atlantic Tuesday morning, ushering in some of the coldest air thus far this season. Temperatures will be on the decrease Tuesday from a high at midnight in the 40s to the 20s and 30s through the morning and afternoon. Brisk northwest winds will make it feel around five to ten degrees colder. Lows on Tuesday night are expected to remain in the teens to the north and 20s over the Coastal Plain. Wind chill values early on Wednesday morning are anticipated to fall a bit below zero in the elevated terrain and they should range from 5 to 15 in much of the rest of our region. As the upper level trough lifts north and east, high pressure will build into the region Wednesday. Temperatures will remain quite cold, however, sitting some 15 to 20 degrees below normal in the 20s and 30s. Wind chill values will continue to be a factor as well with reading in barely topping 20 degrees all day. Return flow as the surface high shifts to the northeast Thursday will lead to a slight upward trend in high temperatures with a partly cloudy sky. Most locations should add five to ten degrees making it into the 30s and 40s. Southerly flow should aid a bit in defrosting us as well. A weak clipper-type system will move into the area by Thursday night. This will draw a warm front through the region Thursday night, followed by a cold front Friday night. Being moisture-starved and dissociated from the coast, as is common with these systems, little, if any precipitation is expected Thursday night with the warm front and no precipitation save for a sprinkle or two across the Poconos Friday. Highs will tend to favor the low to mid 40s across the CWA. A weak backdoor secondary cold front may attempt to push southward from the Northeast into the northern half of the forecast area early Saturday, but no precipitation is expected with this. A strong surface high will slowly drift across Quebec into Maine over the weekend, keeping the weather mostly quiet. Highs look to sit in the 40s during this period. && .AVIATION /02Z MONDAY THROUGH FRIDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...VFR. Light and variable winds. High confidence. Monday...VFR. LGT/VRB winds in the morning become south 5-10 kt in the afternoon. High confidence. OUTLOOK... Tuesday...Rain and MVFR/IFR conditions in the morning. Precipitation ending in the afternoon with some improvement to VFR. The rain should change to light snow at KRDG and KABE in the morning with little accumulation. Rain may end as a brief period of snow, especially for the PA TAF sites, though little accumulation or impact is anticipated. Northwest wind increasing to 10 to 15 knots with gusts of 20 to 25 knots. Medium confidence. Wednesday...Mostly VFR with northwest wind from 5 to 10 knots. Medium confidence. High confidence. Thursday...Mainly VFR with a few passing sprinkles in the morning possible. Light easterly winds turning southeasterly to even southerly from 5 to 10 knots. Medium confidence. Friday...Mostly VFR with westerly winds from 5 to 10 knots. Medium confidence. && .MARINE... SW winds will gust to 20 kt this evening on the waters, then winds diminish to 10-15 kt tonight through Monday. Seas will range from 3- 4 ft on the ocean and waves will range from 1-2 ft on Delaware Bay. OUTLOOK... Tuesday through Wednesday...Northwest winds up to 20 knots with gale force gusts possible, especially Tuesday night. Seas building to 3 to 6 feet. Thursday...sub-SCA conditions expected with westerly winds shifting to southerly in direction from 5 to 10 knots and with gusts to 15 knots. Seas from 1 to 3 feet. Friday...sub-SCA conditions expected with westerly winds around 10 knots and gusts to 15 knots. Seas from 1 to 3 feet. && .CLIMATE... Here are the record low temperatures for Wednesday and Thursday: Climate Site Nov 13 Allentown 18 in 1996 Atlantic City 22 in 2001, 1996, and 1995 Atl. City Marina 24 in 1920 Georgetown 21 in 1986 Mount Pocono 12 in 1911 Philadelphia 24 in 1986 Reading 21 in 1976 Trenton 23 in 1920, 1911 Wilmington 18 in 1911 Climate Site Nov 14 Allentown 17 in 1986 Atlantic City 15 in 1986 Atl. City Marina 23 in 1874 Georgetown 22 in 1986, 1950 Mount Pocono 5 in 1905 Philadelphia 19 in 1986 Reading 16 in 1986 Trenton 20 in 1905 Wilmington 20 in 1986, 1911 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Davis Near Term...Meola/MPS Short Term...MPS Long Term...Davis Aviation...Davis/Meola/MPS Marine...Davis/MPS Climate...Staff
Hazardous weather outlook, Nov 10, 3:25 PM EST, 12 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 325 PM EST Sun Nov 10 2019 NJZ001-PAZ054-055-112100- Sussex-Carbon-Monroe- 325 PM EST Sun Nov 10 2019 This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A light snow accumulation is possible on Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062-070- 071-101>106-112100- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Berks-Lehigh-Northampton-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 325 PM EST Sun Nov 10 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-112100- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 325 PM EST Sun Nov 10 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Northwesterly gale force wind gusts are possible from Tuesday afternoon into Wednesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 3:54 AM EST | Gale Watch | PHI | 11 hr | |
| Nov 11, 3:11 PM EST | Gale Warning | PHI | 39 hr |
Nearby
Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.